# SDR DXTA2025011601955

- Difficulty date: January 13, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 5,946 hours, 3,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST ODOR SMELLED IN COCKPIT DURING DESCENT BETWEEN APPROX. 15000 AND 3000.  STARTED APU. COULD NO REPLICATE ODOR. NO DEFECTS NOTED. IAW GROUND HANDLING CHECKLIST.  ORIGINAL SUBMISSION DATE: 1/16/2025
